# SDR 08FDEA00525

- Difficulty date: February 20, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 48,594 hours, 29,203 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6483331
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE FRONT SPAR FASTENER HOLE HAS NO EDGE   DISTANCE AT WS 167, LE STA 90.  REPAIRED IAW EA 7-5710-116957.
